# SDR FDEA201707282062

- Difficulty date: July 28, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 98,142 hours, 18,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  HFEC OPEN HOLE  INSPECTION ON THE RT WING CORNER NR 5 OF SLAT ACTUATOR ACCESS DOOR, THE FORWARD  INBD CORNER WAS FOUND CRACKED APPROX. 1/2 INCH IN LENGTH, AT XOS 490.  REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 17.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
